# SDR DALA2021091405485

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 77,339 hours, 20,096 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DENT ON LH HOR. STAB. SKIN (LWR SIDE) AT STAB STA. 170 AND 4" FWD FROM FRONT SPAR. CORRECTIVE ACTION: SUMMARY OF NRC 00115: LH HOR.STAB. SKIN (LWR SIDE) AT STAB. STA. 170 AND 4" FWD FROM FRONT SPAR WAS REPAIRED PER ETI-57-21-477 REV.1 AND ER/A NO.593961-14, REV. ORIGINAL SECTION I: PERMANENT REPAIR. (1942738)
